# SDR AALA202307282265

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N906AA
- Make and model: Airbus A321-231
- Aircraft serial: 7651
- Aircraft time: 17,943 hours, 7,074 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C6737
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 17,943 hours, 7,074 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMEMRGENCY EXIT DOOR 844 ESCAPE SLIDE INFLATION RESERVOIR PRESSURE LOW. REPLACED ESCAPE SLIDE INFLATION RESERVOIR PER AMM 25-62-49.
